RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 502–505 (Mi dan21976)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The behaviour near the boundary of a region of certain sequences of derivatives of analytical functions,converging uniformly within the region

G. Ts. Tumarkin


Full text: PDF file (598 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 05.05.1956

Citation: G. Ts. Tumarkin, “The behaviour near the boundary of a region of certain sequences of derivatives of analytical functions,converging uniformly within the region”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 502–505

Citation in format AMSBIB
\Bibitem{Tum57}
\by G.~Ts.~Tumarkin
\paper The behaviour near the boundary of a region of certain sequences of derivatives of analytical functions,converging
uniformly within the region
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 502--505
\mathnet{http://mi.mathnet.ru/dan21976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0100089}
\zmath{https://zbmath.org/?q=an:0081.29701}


Linking options:
  • http://mi.mathnet.ru/eng/dan21976
  • http://mi.mathnet.ru/eng/dan/v114/i3/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, G. Ts. Tumarkin, “N. N. Luzin and the theory of boundary properties of analytic functions”, Russian Math. Surveys, 40:3 (1985), 79–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:46
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020